MAUDE Adverse Event Report: CARDINAL HEALTH PROTEXIS; SURGEON'S GLOVES

CARDINAL HEALTH PROTEXIS; SURGEON'S GLOVES
Model Number 2D72NT70X
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the reported lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.A photo received showed one glove with a cuff tear only.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure of glove tear or glove torn into two pieces.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
Customer reported that per the surgeon, one glove tore apart and made a hole when put on.Another pair tore into two pieces where the rolled edge tore off completely but this was not documented and there was no sample or photo of this.It could be seen at the break point that the rubber was thinner.There was no patient harm.

Brand Name
PROTEXIS
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
7/111 moo 4 highway #331, maby
rayong IL 21140
TH   21140
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21903940
Report Number1423537-2025-00179
Device Sequence Number19848460
Product Code KGO
UDI-Device Identifier10885380031694
UDI-Public(01)10885380031694(17)250430(10)TS22050248
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number2D72NT70X
Device Catalogue Number2D72NT70X
Device Lot NumberTS22050248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown